PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 3 | 1 |
Tytuł artykułu

Bi-Lipschitz Bijections of Z

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that every bi-Lipschitz bijection from Z to itself is at a bounded L1 distance from either the identity or the reflection.We then comment on the group-theoretic properties of the action of bi-Lipschitz bijections.
Słowa kluczowe
Wydawca
Rocznik
Tom
3
Numer
1
Opis fizyczny
Daty
otrzymano
2015-05-12
zaakceptowano
2015-09-24
online
2015-10-15
Twórcy
  • Department of Mathematics, The Weizmann Institute of Science, 234 Herzl Street, Rehovot 7610001, Israel
  • Department of Mathematics, The Weizmann Institute of Science, 234 Herzl Street, Rehovot 7610001, Israel
Bibliografia
  • [1] Dmitri Burago, Yuri Burago, and Sergei Ivanov, A Course in Metric Geometry, Graduate Studies inMathematics, 33. American Mathematical Society (2001).
  • [2] Kate Juschenko and Nicolas Monod, Cantor systems, piecewise translations and simple amenable groups. Annals ofMathematics 2 (2013), 775–787. [WoS]
  • [3] Kate Juschenko and Mikael de la Salle, Invariant means for the wobbling group. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 2, 281–290.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_agms-2015-0018
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.